RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2004, Volume 49, Issue 1, Pages 197–204 (Mi tvp247)  

Short Communications

Refined large deviations for von Mises statistics

P. Eichelsbacher

Ruhr-Universität Bochum

Abstract: We give sufficient conditions for the large deviations principle of real valued von Mises statistics, improving previous results. As a consequence we obtain sufficient conditions for the large deviations principle for Banach space valued $U$-statistics, improving previous results as well. The proofs are based on large deviations results for stochastic processes due to Arcones and a spectral decomposition of the kernel function of the von Mises statistic and the $U$-statistic, respectively.

Keywords: large deviations, $U$-statistics, von Mises statistics, stochastic processes.

DOI: https://doi.org/10.4213/tvp247

Full text: PDF file (996 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2005, 49:1, 139–148

Bibliographic databases:

Received: 02.09.2002
Language:

Citation: P. Eichelsbacher, “Refined large deviations for von Mises statistics”, Teor. Veroyatnost. i Primenen., 49:1 (2004), 197–204; Theory Probab. Appl., 49:1 (2005), 139–148

Citation in format AMSBIB
\Bibitem{Eic04}
\by P.~Eichelsbacher
\paper Refined large deviations for von Mises
statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 2004
\vol 49
\issue 1
\pages 197--204
\mathnet{http://mi.mathnet.ru/tvp247}
\crossref{https://doi.org/10.4213/tvp247}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141341}
\zmath{https://zbmath.org/?q=an:1094.60015}
\transl
\jour Theory Probab. Appl.
\yr 2005
\vol 49
\issue 1
\pages 139--148
\crossref{https://doi.org/10.1137/S0040585X9798097X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228185300010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp247
  • https://doi.org/10.4213/tvp247
  • http://mi.mathnet.ru/eng/tvp/v49/i1/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:139
    Full text:45
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019